# SDR CA131028009

- Difficulty date: October 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,148 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320321
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL ODOR OCCURED DESCENDING THRU 8000 FT INBD TO ARRIVAL.  ON ARRIVAL THE CREW REPORTED SMOKE IN THE COCKPIT, EMERGENCY SERVICES MET THE ACFT ON ARRIVAL.  LT SLIDING WINDOW REPLACED IAW AMM 56-12-11.  LT WINDOW HARNESS REPLACED IAW AMM 30-42-03.  NR 1 WHCC REPLACED IAW AMM 30-42-34.  LEAK CHECK C/O NO FAULT.
